Ramanujan's entries and solutions of incomplete elliptic integrals in terms of hypergeometric functions.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 85
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
33C75
Keywords: wavelet transform, image despeckling, translation invariant, Bayesian estimation, and SAR images
Keywords: wavelet transform, image despeckling, translation invariant, Bayesian estimation, and SAR images
@article{IJOPCM_2009__2_1_222698,
author = {Qureshi, M.I. and Chaudhary, M.P.},
title = {Ramanujan's entries and solutions of incomplete elliptic integrals in terms of hypergeometric functions.},
journal = {International journal of open problems in computer science and mathematics},
pages = {85},
year = {2009},
volume = {2},
number = {1},
zbl = {1206.33016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_222698/}
}
TY - JOUR AU - Qureshi, M.I. AU - Chaudhary, M.P. TI - Ramanujan's entries and solutions of incomplete elliptic integrals in terms of hypergeometric functions. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 85 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_222698/ LA - en ID - IJOPCM_2009__2_1_222698 ER -
%0 Journal Article %A Qureshi, M.I. %A Chaudhary, M.P. %T Ramanujan's entries and solutions of incomplete elliptic integrals in terms of hypergeometric functions. %J International journal of open problems in computer science and mathematics %D 2009 %P 85 %V 2 %N 1 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_222698/ %G en %F IJOPCM_2009__2_1_222698
Qureshi, M.I.; Chaudhary, M.P. Ramanujan's entries and solutions of incomplete elliptic integrals in terms of hypergeometric functions.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 85. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_222698/